# SDR QXEA20070131

- Difficulty date: February 1, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 8,822 hours, 8,298 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - THERE IS HEAVY PITTING AT THE AFT SEAT TRACK LUGS AT X789.102 ON THE LEFT INBOARD SEAT RAIL.  REPAIRED IAW RD8/4-53-884 AND SRM 51-40-07, 51-42-05, 51-40-15.
